# SDR RAIA2019112830046

- Difficulty date: October 30, 2019
- Submitted: November 28, 2019
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 41,253 hours, 26,126 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Frames 67-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE PYLON INSIDE ACCESS PANEL 414DB FUSELAGE SKIN IS GOUGED BETWEEN FRAME 67 & 68-          REMOVED #1 PYLON BLEED VALVE TO F.O.M. CUT OUT DAMAGED AREA, FABRICATED DOUBLER, DRILLED-UP, ALODINE & PRIMED NEW DOUBLER. FABRICATED FILLER, LOCATED, DRILLED, INSTALLED DOUBLER & FILLER. INSTALLED #1 PYLON BLEED VALVE, OPS CHECK REQUIRED. OPS CHECKED PERFORMED, OPS CHECK GOOD.
